# SDR QXEA2009050700315

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,992 hours, 14,713 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Damaged
- Location: Stab To Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CONNECTING ANGLE FOR THE VERTICAL STAB TO THE FUSELAGE IS POSSIBLY CRACKED APPROX 1 INCH AT VERTICAL STAB STRINGER DATUM 67.5 PERCENT.  HFEC INSPECTED SUSPECTED CRACK IAW NDTM 51-20-006.  CONFIRMED CONNECTING ANGLE IS CRACKED.  DRILLED OUT FASTENERS AND CUT OUT CRACKED ANGLE REF REO 670-55-31-018.  THIRD FASTENER FROM FWD EDGE BOTTOM ROW OF VERTICAL.  FABRICATED PACKER AND REPAIR DOUBLER REF REO 670-55-31-018.  HFEC INSPECTED AT CUTOUT FOR CRACK IAW NDTM PART 1 51-20-006.  NO CRACK NOTED.  REPAIRED IAW REO670-55-31-018, 670-55-31-043.
